MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND GMBH SORIN S5 SYSTEM; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND GMBH SORIN S5 SYSTEM; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number 48-40-00
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
Livanova received a report regarding console with alarm arterial clamp is defective and alarm arterial clamp does not open/close.No report of patient impact.
 
Additional Manufacturer Narrative
A.1.-a.5.There was no known patient involvement.H11:livanova initiated an investigation.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Additional Manufacturer Narrative
D.4 item code, sn, livanova has been updated.H.4 manufacturing date has been updated.H.11.The clamp was removed from service and returned to livanova for repair.The system was tested, and no deviations were identified.Subsequently, the clamp underwent a technical safety inspection (tsi) and was returned to the customer in full working order.A review of the device's service history found no prior reports of similar events.A similar occurrences have been reported to livanova.Based on the gathered elements and given that no issues were detected during testing, the root cause of the issue cannot be determined.Nevertheless, considering the results of past investigations into similar events, a temporary electrical issue, such as a loose connection or false contact, cannot be ruled out as a contributing factor to the complaint.The risk is in the acceptable region.No specific action was currently deemed necessary.Livanova will keep monitoring the market.
 
Event or Problem Description
See initial report.

Brand Name
SORIN S5 SYSTEM
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND GMBH
lindberghstr. 25
munich
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
enrico greco
14401 w. 65th way
arvada, CO 80004
MDR Report Key20106353
Report Number9611109-2024-00390
Device Sequence Number8571797
Product Code DTQ
UDI-Device Identifier04033817901068
UDI-Public(01)04033817901068(11)190916
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K071318
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number48-40-00
Device Catalogue Number60-05-65
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2024
Supplement Date Received by Manufacturer02/04/2025
Initial Report FDA Received Date08/30/2024
Supplement Report FDA Received Date03/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown